| Catalog Number |
02.12.0510FL |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
09/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12-sept-2023: lot 2011061: (b)(4) items manufactured and released on 14-dec-2020.Expiration date: 2025-11-30.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Additional device involved batch review performed on 12-sept-2023.Gmk-sphere 02.07.1205l tibial tray fixed cemented size 5 l (d079218) lot 2119243: (b)(4) items manufactured and released on 19-may-2022.Expiration date: 2027-05-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 1 year from the primary, the patient came in reporting pain and instability due to a loose tibia and the cause is unknown.The surgeon revised the tibia and the insert (from 10mm to 20mm ) and the surgery was completed successfully.